House concert sample itinerary
Please note that all house concerts are unique and yours may look different. :-)
4:00pm - If the music is scheduled to begin at 6:00, I will arrive two hours prior to get all my equipment set up and say hello to the host before the guests show up. This is a really good time to go over any last minute details.
5:00pm - This is ideally when guests will start trickling in. It gives everyone time to mingle with one another before the show starts. Once I have finished setting up the stage area I will make the rounds and try to personally introduce myself. If the host has chosen to serve food then this is the time for everyone to fill up their bellies.
5:50pm - An announcement will be made by the host to let guests know that the show will begin in ten minutes. This gives everyone an opportunity to use the washroom and load up on food and drinks prior to the concert.
6:00pm - The host will make second another announcement that the music is about to start, and will encourage guests to take a seat. At this time the host should also mention where the donation jar is located, and briefly introduce me and how they came across my music.
6:00-6:50pm - I will perform a set of approximately 50 minutes which will include a mixture of stories, original and cover songs, plus terrible dad jokes and puns as an added bonus. ;-)
6:50-7:10pm - I will announce a short intermission so everyone can replenish their drinks and stretch their legs.
7:10-8:00pm - I will perform for another 50 minutes or so.
8:00pm - The host will make a closing announcement to thank everyone for attending the evening, and should encourage the guests to take home the programs that I have provided if they would like to continue following and supporting my music.
After - If everyone (hosts and myself included) isn't too tired, this is a great time for guests to stick around and keep the night alive by visiting and sharing lots of laughs and good vibes.